# SDR SIMA20130814011

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 28,495 hours, 24,386 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING DESCENT FROM 4000' MSL, AN OILY ODOR ENTERED COCKPIT AND F/A STATION, DISSAPATED AFTER A FEW MINUTES.   R & R NR 1 ENGINE IAW 71-000-00.  NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
